# SDR DALA2016062404926

- Difficulty date: May 19, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,893 hours, 18,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO VERTICAL STABILIZER RT SKATE ANGLE AND SKIN BETWEEN L2R AND L4R, BETWEEN STA 1103 AND 1145.  ACCOMPLISHED HFEC INSPECTION OF CRACK IAW NDT/SPM 06-10-01.001, MARKED THE END OF THE CRACK END AND VERIFIED AFT CRACK EXTENDS INTO CENTER OF A RIVET HOLE OTBD OF SKATE ANGLE.  CONTAINED DAMAGE BY STOP DRILL .2500".  APPLIED SPEED TAPE AND IDENTIFIED AS ENGINEERING APPROVED IAW ER/A 547090-14, REV ORIGINAL SECTION II.  REPAIRED RT SKATE ANGLE IAW ER/A 547541-14, REV ORIGINAL.  ER/A MATCHES ALL PRIS.  REPAIRED SKIN BETWEEN L2R AND L4R, BETWEEN BS 1103 AND 1145 IAW ER/A 547396-14, REV ORIGINAL.  ER/A MATCHES ALL PRIS.  CLOSED LOG AND REMOVED MONITOR INSP IAW ALERT.
